# SDR SWAA2022081628579

- Difficulty date: July 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: R/H Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET FWD STRUT FAIRING AT RT PYLON 2022-381427 / [01] REPLACED SUPPORT BRACKET FWD STRUT FAIRING AT RT PYLON IAW B737-700 SRM 51-10-02; 51-40-02 DWG 311A2511 SHEET :57 REV: ?;[02] REPLACED SUPPORT BRACKET FWD STRUT FAIRING AT RT PYLON IAW B737-700 SRM 51-10-02; 51-40-02 DWG 311A2511 SHEET :57 REV: ?
